Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes on neck, hands, vomiting after eating. Due to bed bug bites or bulimia?

dear doctor i have developed ten rashes on my neck and hands. i am not sure whether they are caused by bedbugs( this only happened last week, i have lived in my new place for two months and have never doubted that there are bedbugs here). furthermore, on both day I got rashes, I purged what I ate after meal. my question is, is it more likely to be caused by bedbugs or bulimia ( not a lie, but i only recently start to purge occasionally after meal..maybe once or twice a week for 2 months, because im anxious about my yo-yo weight )
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Yes.i think it is due to bulima.whenevwr there is vomiting and purging can cause gastritis which inturn causes acute urticaria.use antihistamine.antibiotic and a calamine lotion over the lesions
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor